Mathematische Annalen

, Volume 277, Issue 4, pp 617–628

Factorization of holomorphic mappings in infinite dimensions

  • Richard M. Aron
  • Luiza A. Moraes
  • Raymond A. Ryan
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Richard M. Aron
    • 1
  • Luiza A. Moraes
    • 2
  • Raymond A. Ryan
    • 3
  1. 1.Kent State UniversityKentUSA
  2. 2.Universidade Federal do Rio de JaneiroBrazil
  3. 3.University College GalwayGalwayIreland

Personalised recommendations